Funnel Cloud, Collier
- When
- July 12, 5:40 PM EST
- Where
- Collier County, Golden Gate
- Reported by
- TRAINED SPOTTER
- Coordinates
- 26.099, -81.381 (the zone’s center; the record gives no point)
A SKYWARN spotter saw a funnel cloud.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jul 12, 1:14 PM EST, 4 hours 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 214 PM EDT TUE JUL 12 2005 .DISCUSSION...SUBTROPICAL HIGH REMAINS QUITE STRONG ACROSS THE ATLANTIC EXTENDING INTO FLORIDA. EVEN MID AND UPPER LEVEL RIDGE IS CENTERED JUST NORTH OF THE LOCAL AREA. THIS PATTERN WILL PERSIST THROUGH THE NEXT WEEK. EAST TO SOUTHEAST WINDS WILL FOCUS CONVECTION OVER OUR WESTERN ZONES DURING THE AFTERNOON AND EARLY MORNING SHOWERS WILL AFFECT THE ATLANTIC WATERS AND SOUTHEAST FL COAST. WINDS WILL BE FAIRLY LIGHT...SO CANNOT ENTIRELY DISCOUNT THE POSSIBILITY OF AN AFTERNOON SHOWER OR STORM OVER INLAND AREAS OF THE EAST COAST...THOUGH CHANCES WILL BE LESS. THE STRONG RIDGE SHOULD HELP TO KEEP TROPICAL STORM EMILY OVER THE CARIBBEAN...HOPEFULLY WELL SOUTH OF OUR AREA. TEMPERATURES WILL BE NEARLY THE SAME EACH DAY WITH HIGHS AROUND 90 DEGREES AND LOWS 75 TO 80. && .MARINE...LIGHT EASTERLY BREEZES WILL BE PRESENT THROUGH THE FORECAST PERIOD. SEAS SHOULD BE 4 FEET OR LESS. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 89 78 90 / 20 40 30 50 FORT LAUDERDALE 78 89 78 88 / 20 40 30 50 MIAMI 78 90 78 90 / 20 40 30 50 NAPLES 77 91 76 90 / 20 50 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1006 AM EDT TUE JUL 12 2005 FLZ067-068-071>074-130730- PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- 955 AM EDT TUE JUL 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS:SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST SECTIONS OF MAINLAND SOUTH FLORIDA THIS AFTERNOON THROUGH EARLY THIS EVENING. THE MAIN IMPACTS FROM THE STORMS WILL BE LIGHTNING AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS DEVELOPMENT IS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. FLZ063-066-069-070-075-130730- GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER-MAINLAND MONROE- 955 AM EDT TUE JUL 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS:SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS INTERIOR AND WEST SECTIONS OF MAINLAND SOUTH FLORIDA THIS AFTERNOON THROUGH EARLY THIS EVENING. THE MAIN IMPACTS FROM THE STORMS WILL BE STRONG WIND GUSTS TO 40 TO 50 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS...ESPECIALLY FOR AREAS FROM THE WESTERN SHORES OF LAKE OKEECHOBEE TO COASTAL SECTIONS OF MAINLAND MONROE COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS DEVELOPMENT IS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 527 PM EDT TUE JUL 12 2005 FLZ070-122200- EASTERN COLLIER- 527 PM EDT TUE JUL 12 2005 ...STRONG THUNDERSTORM ALONG I-75 IN EASTERN COLLIER COUNTY... A STRONG THUNDERSTORM HAS DEVELOPED ALONG I-75 IN EASTERN COLLIER COUNTY MOVING WEST AT 5 TO 10 MPH. THE STRONG STORM WILL BE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...WHICH CAN BLOW LARGE VEHICLES AROUND...AND LOCALLY HEAVY RAINFALL THAT CAN REDUCE VISIBILITIES BELOW 1 MILE AT TIMES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 606 PM EDT TUE JUL 12 2005 FLZ069-070-122300- EASTERN COLLIER-WESTERN COLLIER- 606 PM EDT TUE JUL 12 2005 ...STRONG LINE OF THUNDERSTORMS DEVELOPING OVER WESTERN COLLIER COUNTY... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE T0 DEVELOP AND MOVE SLOWLY EAST TOWARDS EASTERN COLLIER COUNTY. WIND GUSTS UP TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...HEAVY RAINFALL WILL OCCUR WITH THESE THUNDERSTORMS. THIS LINE OF STRONG STORMS COULD ALSO INTERACT WITH THE SEVERE THUNDERSTORM OVER EASTERN COLLIER COUNTY BETWEEN 645 PM AND 715 PM...AND DRIVERS ALONG I-75 OVER CENTRAL COLLIER COUNTY NEEDS TO BE ALERT FOR DETERIORATING CONDITIONS. COLLIER SHERIFF OFFICE HAS ALSO REPORTED COUPLE OF FUNNEL CLOUDS IN THE GOLDEN GLADES INTERCHANGE AREA. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
The Miami radar (KAMX), 111 km away, was scanning. The volume nearest the first event began at 22:38 UTC.
1 funnel cloud. Local standard time, as filed.
A SKYWARN spotter saw a funnel cloud.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452032.